Design of an adaptive control law using trigonometric functions for robot manipulators

Burkan R.

ROBOTICA, vol.23, pp.93-99, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23
  • Publication Date: 2005
  • Doi Number: 10.1017/s0263574704000657
  • Journal Name: ROBOTICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.93-99
  • Istanbul University Affiliated: No


In this study, a new approach of adaptive control law for controlling robot manipulators using the Lyapunov based theory is derived, thus the stability of an uncertain system is guaranteed. The control law includes a PD feed forward pail and a full dynamics feed forward compensation part with the unknown manipulator and payload parameters. The novelty of the obtained result is that an adaptive control algorithm is developed using trigonometric functions depending on manipulator kinematics, inertia parameters and tracking error, and both system parameters and adaptation gain matrix are updated in time.